MAUDE Adverse Event Report: UMKIRK SYNTHES GMBH (DE) TROCAR FOR MATRIXRIB SYSTEM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

UMKIRK SYNTHES GMBH (DE) TROCAR FOR MATRIXRIB SYSTEM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 03.501.703
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: without a lot number the device history records review could not be completed.Product was not returned.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that the three instruments were discovered to have small holes and markings on the handles.No surgical or patient involvement.This report is for one (1) trocar for matrixrib system.This is report 2 of 3 for (b)(4).

Brand Name
TROCAR FOR MATRIXRIB SYSTEM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
UMKIRK SYNTHES GMBH (DE)
im kirchenhurstle 4-6
umkirch 79224
GM  79224
MDR Report Key12273554
Report Number3003862213-2021-00004
Device Sequence Number14159469
Product Code LXH
UDI-Device Identifier07611819649309
UDI-Public(01)07611819649309
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.501.703
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/05/2021
Supplement Date Received by Manufacturer08/18/2021
Initial Report FDA Received Date08/04/2021
Supplement Report FDA Received Date09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TROCAR FOR MATRIXRIB SYSTEM.; TROCAR FOR MATRIXRIB SYSTEM.